Alert archive / Iowa / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 6, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 24, 2016, 4:30 PM CDT for Monona County, Iowa; Burt County, Nebraska. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2016, 4:30 PM CDT (21:30 UTC)
- Expired
- Apr 24, 2016, 5:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Monona County, IA, Burt County, NE
The radar
The Omaha radar (KOAX), 83 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 4:40 PM CDT | HAIL 1 | 5 Ne Whiting, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 2:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1281 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 440 m²/s²
- 0-3 km storm-relative helicity
- 498 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
697
WUUS53 KOAX 242130
SVROAX
IAC133-NEC021-242200-
/O.NEW.KOAX.SV.W.0006.160424T2130Z-160424T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
430 PM CDT SUN APR 24 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MONONA COUNTY IN WEST CENTRAL IOWA...
NORTHEASTERN BURT COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 500 PM CDT
* AT 430 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITING...OR
29 MILES SOUTHEAST OF SIOUX CITY...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ONAWA...WHITING...DECATUR...BLENCOE...CASTANA...TURIN...RODNEY...KENNEBEC
AND LEWIS AND CLARK STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 147 AND 150.
INTERSTATE 29 BETWEEN MILE MARKERS 107 AND 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4190 9598 4200 9634 4202 9633 4202 9631
4204 9631 4205 9627 4208 9628 4209 9627
4212 9627 4221 9621 4221 9580
TIME...MOT...LOC 2130Z 208DEG 44KT 4212 9611
HAIL...1.00IN
WIND...60MPH
$$
ZAPOTOCNY2 follow-up statements
992
WWUS53 KOAX 242146
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
446 PM CDT SUN APR 24 2016
IAC133-NEC021-242200-
/O.CON.KOAX.SV.W.0006.000000T0000Z-160424T2200Z/
MONONA IA-BURT NE-
446 PM CDT SUN APR 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL MONONA AND NORTHEASTERN BURT COUNTIES...
AT 446 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF SMITHLAND...OR 28 MILES SOUTHEAST OF SIOUX CITY...MOVING
NORTHEAST AT 35 MPH. ADDITIONAL THUNDERSTORMS WILL MOVE ACROSS THE
REST OF THE COUNTY AND WILL PRODUCE GUSTY WINDS AS WELL.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ONAWA...WHITING...DECATUR...BLENCOE...CASTANA...TURIN...RODNEY...KENNEBEC
AND LEWIS AND CLARK STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 147 AND 150.
INTERSTATE 29 BETWEEN MILE MARKERS 107 AND 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4190 9598 4200 9634 4202 9633 4202 9631
4204 9631 4205 9627 4208 9628 4209 9627
4212 9627 4221 9621 4221 9580
TIME...MOT...LOC 2146Z 217DEG 30KT 4220 9600
HAIL...0.75IN
WIND...60MPH
$$
ZAPOTOCNY928
WWUS53 KOAX 242156
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
456 PM CDT SUN APR 24 2016
IAC133-NEC021-242206-
/O.EXP.KOAX.SV.W.0006.000000T0000Z-160424T2200Z/
MONONA IA-BURT NE-
456 PM CDT SUN APR 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONONA AND
NORTHEASTERN BURT COUNTIES WILL EXPIRE AT 500 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WEST CENTRAL IOWA...AND NORTHEASTERN NEBRASKA.
LAT...LON 4190 9598 4200 9634 4202 9633 4202 9631
4204 9631 4205 9627 4208 9628 4209 9627
4212 9627 4221 9621 4221 9580
TIME...MOT...LOC 2155Z 208DEG 44KT 4220 9600
$$
ZAPOTOCNYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:05 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Apr 24, 3:05 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 305 PM CDT SUN APR 24 2016 .SHORT TERM...(TONIGHT THROUGH WEDNESDAY) ISSUED AT 300 PM CDT SUN APR 24 2016 LOOKS TO BE THE START OF A RATHER ACTIVE WEATHER PATTERN WITH INITIAL SYSTEM THIS AFTERNOON BRINGING THREAT OF SEVERE WEATHER TO THE AREA INTO THE EVENING. LATEST RADAR SHOWS NORTH SOUTH ORIENTED BAND OF SHOWERS AND THUNDERSTORMS MOVING ACROSS PARTS OF EASTERN NEBRASKA AT MID AFTERNOON. THIS BAND OF STORMS IS EXPECTED TO INTENSIFY THROUGH THE REMAINDER OF THE AFTERNOON AS IT MOVES INTO BETTER INSTABILITY IN CLOUD FREE AREA OF EXTREME SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. MAIN AREA OF STORMS EXPECTED TO BE EAST OF THE AREA PRIOR TO 06Z BUT LINGERING CHANCE OF THUNDERSTORMS WILL CONTINUE INTO THE EARLY MORNING AS SURFACE TROUGH GRADUALLY PUSHES EAST. SHORT WAVE RIDGE THEN BUILDS ACROSS THE CENTRAL PLAINS ON MONDAY IN ADVANCE OF THE NEXT SYSTEM MOVING INTO THE FOUR CORNERS AREA OF THE SOUTHWEST. THIS SYSTEM WILL BRING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS TO THE REGION FOR TUESDAY INTO WEDNESDAY AS UPPER LOW GRADUALLY PIVOTS INTO THE CENTRAL PLAINS. SOME SEVERE POTENTIAL FOR SOUTHERN PARTS OF THE FORECAST AREA TUESDAY AFTERNOON AND EVENING AS WARM FRONT LIFTS INTO NEBRASKA. .LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY) ISSUED AT 231 PM CDT SUN APR 24 2016 SAME ACTIVE TREND CONTINUES IN THE EXTENDED PERIOD WITH ADDITIONAL SERIES OF UPPER TROUGHS MOVING INTO THE REGION. THIS MAY BRING THE THREAT OF POTENTIAL FLOODING DUE TO PERSISTENT RAIN EVENTS THROUGH THE PERIOD. && .AVIATION...(18Z TAFS FOR KOMA...KLNK...KOFK THROUGH 18Z MONDAY) ISSUED AT 300 PM CDT SUN APR 24 2016 GENERALLY VFR CONDITIONS ARE FORECAST OUTSIDE OF SHOWERS AND THUNDERSTORMS EXPECTED TO OVERSPREAD TAF SITES THIS AFTERNOON INTO THE EVENING. AREA OF STORMS JUST SOUTHWEST OF KOFK AS OF NOON WILL MOVE OVER THAT SITE...AND WILL LIKELY MOVE OFF TO THE NORTHEAST BY 20Z. LINE OF STORMS IS EXPECTED TO FIRE EAST OF KOFK AND WEST OF KLNK BY 21Z OR SO...AND MOVE EAST ACROSS KLNK AND KOMA TAF SITES BETWEEN 21Z AND 03Z. ATTENDANT IFR VSBYS AND POTENTIAL CIGS WILL ACCOMPANY THUNDERSTORMS. LARGE HAIL IS ALSO A POSSIBILITY WITH ANY STORMS BUT WAS NOT MENTIONED IN TAF AT THE MOMENT. STORMS WILL MOVE EAST OF EASTERN NEBRASKA TAF SITES AFTER 03Z...WITH LINGERING SHOWERS POSSIBLE OVERNIGHT. OTHERWISE VFR CIGS AND WINDS BECOMING SOUTHWEST OR WEST BY 12Z CAN BE EXPECTED. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...FOBERT LONG TERM...FOBERT AVIATION...DERGAN
Hazardous weather outlook, Apr 24, 4:16 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 416 PM CDT SUN APR 24 2016 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-251130- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 416 PM CDT SUN APR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND MONDAY SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS ARE LIKELY ACROSS PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA EARLY THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE AREA UNTIL 10 PM. THE AREAS MOST LIKELY TO SEE STRONG TO SEVERE STORMS AFTER 6 PM WILL BE EXTREME EASTERN NEBRASKA ALONG THE MISSOURI RIVER INTO SOUTHWEST IOWA AND SOUTHEAST NEBRASKA SOUTH OF INTERSTATE 80. A STRONG LOW PRESSURE SYSTEM IN SOUTH DAKOTA WILL PUSH A DRYLINE AND COLD FRONT INTO EASTERN NEBRASKA AND SOUTHWEST IOWA THIS EVENING...LEADING TO THE RISK FOR SEVERE STORMS. MOST OF THE STORMS WILL BE MOVING EAST OF THE MISSOURI RIVER BY MID EVENING...AND EAST OF SOUTHWEST IOWA BY MIDNIGHT...ENDING THE THREAT OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY THE NEXT CHANCE OF THUNDERSTORMS IS TUESDAY...ESPECIALLY DURING THE AFTERNOON AND INTO TUESDAY NIGHT. STRONG TO SEVERE STORMS WILL BE POSSIBLE. THE ACTIVE PATTERN SHOULD CONTINUE WITH A CHANCE FOR THUNDERSTORMS WEDNESDAY INTO WEDNESDAY NIGHT...THEN AGAIN FROM FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED YET THIS EVENING FOR PARTS OF EXTREME EASTERN NEBRASKA AND SOUTHWEST IOWA. FOBERT
In the hours before
Special weather statement, Apr 24, 3:37 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
337 PM CDT SUN APR 24 2016
IAZ043-055-NEZ015-034-044-045-242130-
HARRISON IA-MONONA IA-DODGE NE-THURSTON NE-WASHINGTON NE-BURT NE-
337 PM CDT SUN APR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR MONONA...NORTHWESTERN HARRISON...
NORTHEASTERN DODGE...NORTHWESTERN WASHINGTON...EASTERN THURSTON AND
BURT COUNTIES UNTIL 430 PM CDT...
AT 337 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
DECATUR TO 7 MILES SOUTHEAST OF UEHLING...AND MOVING NORTHEAST AT 50
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ONAWA...TEKAMAH...WHITING...DECATUR...MONDAMIN...UTE...PISGAH...MOORHEAD...
CRAIG...MACY...MAPLETON...HERMAN...BLENCOE...SOLDIER...LITTLE SIOUX...
CASTANA...TURIN...RODNEY...LITTLE SIOUX SCOUT RANCH AND KENNEBEC.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 123 AND 168.
INTERSTATE 29 BETWEEN MILE MARKERS 89 AND 125.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN IOWA...AND NORTHEASTERN NEBRASKA.
LAT...LON 4181 9565 4155 9644 4228 9646 4228 9636
4226 9633 4223 9632 4222 9633 4221 9635
4221 9567 4186 9567 4186 9565
TIME...MOT...LOC 2037Z 208DEG 44KT 4197 9636 4167 9639
ZAPOTOCNYSpecial weather statement, Apr 24, 3:39 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
339 PM CDT SUN APR 24 2016
NEZ011-012-016>018-242115-
ANTELOPE NE-KNOX NE-CEDAR NE-PIERCE NE-WAYNE NE-
339 PM CDT SUN APR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CEDAR...EASTERN
ANTELOPE...SOUTHEASTERN KNOX...NORTHWESTERN WAYNE AND CENTRAL PIERCE
COUNTIES UNTIL 415 PM CDT...
AT 339 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF PIERCE...OR 17 MILES NORTHWEST OF NORFOLK...MOVING
NORTHEAST AT 60 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RANDOLPH...OSMOND...WAUSA...BELDEN...MAGNET...FOSTER...MCLEAN...SHOLES...THE
HIGHWAY 81 AND 20 JUNCTION AND CAMP ASSURANCE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 174 AND 191.
HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 360 AND 385.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN NEBRASKA.
LAT...LON 4254 9756 4252 9731 4239 9718 4211 9774
4217 9785
TIME...MOT...LOC 2039Z 217DEG 52KT 4218 9769
BOUSTEADSpecial weather statement, Apr 24, 3:46 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 346 PM CDT SUN APR 24 2016 NEZ044-045-051>053-242115- DODGE NE-DOUGLAS NE-WASHINGTON NE-SAUNDERS NE-SARPY NE- 346 PM CDT SUN APR 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...SOUTHEASTERN DODGE... SOUTHWESTERN WASHINGTON...EASTERN SAUNDERS AND NORTHWESTERN SARPY COUNTIES UNTIL 415 PM CDT... AT 346 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF MEAD...OR 26 MILES WEST OF OMAHA...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OMAHA...FREMONT...RALSTON...VALLEY...ARLINGTON...YUTAN...WATERLOO...CEDAR BLUFFS...MEAD...KENNARD...INGLEWOOD...ELKHORN...MILLARD...BENNINGTON...BOYS TOWN...WASHINGTON...ITHACA...LESHARA...COLON AND FREMONT LAKES STATE RECREATION AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 167. HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 423 AND 444. HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 97 AND 117. HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 452 AND 466. INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 450. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EAST CENTRAL NEBRASKA. LAT...LON 4110 9651 4142 9668 4158 9619 4123 9596 TIME...MOT...LOC 2046Z 249DEG 37KT 4130 9652 BOUSTEAD
Local storm report, Apr 24, 3:59 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
359 PM CDT SUN APR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 2 NW FREMONT 41.46N 96.52W
04/24/2016 E0.75 INCH DODGE NE NWS EMPLOYEE
&&
JBLocal storm report, Apr 24, 4:01 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
401 PM CDT SUN APR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM NON-TSTM WND GST FREMONT 41.44N 96.49W
04/24/2016 M54 MPH DODGE NE AWOS
&&
JBLocal storm report, Apr 24, 4:06 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
406 PM CDT SUN APR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 7 N FREMONT 41.54N 96.49W
04/24/2016 E1.75 INCH DODGE NE LAW ENFORCEMENT
HWY77 AND CO RD Q
&&
DFOBERTThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 3:37 PM CDT | Special Weather Statement | OAX | Monona | 53 min |
| Apr 24, 3:56 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 34 min |
| Apr 24, 4:04 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 41 min |
| Apr 24, 4:55 PM CDT | Special Weather Statement | OAX | Harrison, Monona | 65 min |
| Apr 24, 3:51 AM CDT | Special Weather Statement | OAX | Cuming, Thurston | 39 min |
| Apr 24, 3:22 PM CDT | Special Weather Statement | OAX | Madison | 23 min |
| Apr 24, 3:39 PM CDT | Special Weather Statement | OAX | Pierce | 36 min |
| Apr 24, 3:46 PM CDT | Special Weather Statement | OAX | Douglas, Washington | 29 min |
| Apr 24, 5:57 PM CDT | Special Weather Statement | OAX | Thurston | 18 min |
| Apr 24, 6:04 PM CDT | Special Weather Statement | OAX | Gage | 26 min |
| Apr 24, 6:45 PM CDT | Special Weather Statement | OAX | Saunders | 30 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2016Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.